Alert archive / Indiana / Flash Flood Warnings in 2007

Flash Flood Warning 3, NWS Northern Indiana

May 15, 2007LaPorte County, Saint Joseph County, Indiana

NWS Northern Indiana issued this flash flood warning at May 15, 2007, 4:33 PM CDT for LaPorte County, Saint Joseph County, Indiana. It took effect at May 15, 2007, 4:38 PM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 15, 2007, 4:33 PM CDT (21:33 UTC)
In effect from
May 15, 2007, 4:38 PM CDT
Expired
May 15, 2007, 7:30 PM CDT
In force
3 hr
Issued by
NWS Northern Indiana
Area
Whole counties

Counties LaPorte County, IN, Saint Joseph County, IN

The radar

The Northern Indiana radar (KIWX), 72 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-273 J/kg
Mixed-layer LCL
1998 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KIWX 152138
FFWIWX
INC091-141-160030-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
433 PM CDT TUE MAY 15 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA
  LA PORTE COUNTY IN NORTHWEST INDIANA

* UNTIL 730 PM CDT(830 PM EDT)

* AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN MOVING ACROSS 
NORTHWEST INDIANA.  1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN ACROSS 
PARTS OF THE COUNTY.  SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS 
THE WARNING AREA THROUGH 830 PM EDT (730 PM CDT) WITH AN ADDITIONAL 
1 TO 3 INCHES OF RAIN EXPECTED.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAPORTE
...ROLLING PRAIRIE...SOUTH BEND...ROSELAND...NEW CARLISLE... 
MISHAWAKA AND MICHIGAN CITY

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 4176 8607 4150 8607 4149 8647 4145 8648
      4144 8665 4140 8672 4132 8675 4130 8679
      4125 8694 4172 8694 4176 8685

$$
1 follow-up statement
000 
WGUS73 KIWX 152322
FFSIWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
720 PM EDT TUE MAY 15 2007

INC091-141-152330-
ST. JOSEPH IN-LA PORTE IN-
620 PM CDT TUE MAY 15 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR ST. JOSEPH COUNTY
IN NORTH CENTRAL INDIANA...AND LA PORTE COUNTY IN NORTHWEST
INDIANA...

VERY HEAVY RAINFALL DID NOT MATERIALIZE AS PREVIOUSLY EXPECTED.  
THEREFORE...THE FLASH FLOOD WARNING HAS BEEN CANCELLED.  
SHOWERS...AND PERHAPS A THUNDERSTORM...WILL CONTINUE ACROSS 
NORTHWEST INDIANA THROUGH THE EVENING HOURS.  ONLY AN ADDITIONAL 
HALF INCH OR LESS OF RAIN IS EXPECTED.

IF YOU HAVE FLOODING TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4176 8607 4150 8607 4149 8647 4145 8648
      4144 8665 4140 8672 4132 8675 4130 8679
      4125 8694 4172 8694 4176 8685

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at May 15, 3:07 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 15, 3:07 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
407 PM EDT TUE MAY 15 2007

.SHORT TERM...
TONIGHT AND WEDNESDAY.

THE SHORT TERM FCST CONCERN THIS AFTN REVOLVES AROUND SEVERE WEATHER
POTENTIAL.  FCST AREA IS UNDER A SEVERE THUNDERSTORM WATCH UNTIL
02Z...OR 10 PM EDT.  ONCE COLD FRONT SLIDES SOUTHEAST ACRS THE
REGION...THE WATCH WILL GRADUALLY BE LIFTED AS COOLER...MORE STABLE
AIR FILTERS INTO THE REGION.  UNTIL THAT TIME...THUNDERSTORMS ARE
DEVELOPING OUT AHEAD OF THE COLD FRONT THIS AFTN IN A MODERATELY
UNSTABLE AIRMASS (SBCAPES 1000-2000 J/KG) WITH MODERATE 0-6 KM BULK
SHEAR.  OF INTEREST IS MCV OVER W CENTRAL ILLINOIS...WHICH IS
ROTATING NE TOWARD OUR REGION.  THIS FEATURE AND ITS ASSOCD QLCS
DEVELOPING ALONG AND AHEAD OF IT WILL AFFECT OUR REGION LATE THIS
AFTN AND EVENING.  THUS...LIKELY TO CATEGORICAL POPS WILL BE EMPLOYED
THROUGH THE EVENING HOURS WITH THE POTENTIAL FOR LARGE HAIL AND
DAMAGING WINDS FROM THUNDERSTORMS.  PCPN WILL COME TO AN END FROM NW
TO SE FROM LATE EVENING INTO EARLY MORNING AS LARGE SCALE FORCING
MOVES AWAY FROM THE AREA.

ON WEDNESDAY...IT WILL BE MUCH COOLER FROM TODAY/S HIGHS AS CAA
INFILTRATES THE REGION.  SKIES WILL START OUT CLOUDY. THEN...AS A
WEAK SFC RIDGE OF HIGH PRESSURE BUILDS SOUTHEAST INTO THE
REGION...SKIES WILL BECOME PARTLY CLOUDY DURING THE AFTN.  WITH 850
MB TEMPS FCST AROUND 3 C TO 4 C...AFTN HIGHS WILL PEAK INTO THE
UPPER 50S TO LOWER 60S...EXCEPT NEAR THE LAKE MICHIGAN SHORELINE
WHERE NORTHWEST TO NORTH WINDS OFF THE LAKE WILL KEEP TEMPERATURES
IN THE LOWER 50S.

&&

.LONG TERM...
LEFT A SMALL CHANCE FOR RAIN IN FOR WEDNESDAY NIGHT. MODELS ARE
CONTINUING TO SHOW AN UPPER LEVEL SHORTWAVE COMING DOWN FROM THE
NORTH AND MOVING THROUGH THE AREA WEDNESDAY NIGHT. A LITTLE BIT OF A
QUESTION YET ON WHEN THE RAIN CHANCES SHOULD END. WITH MODEL QPF
WAVERING ON THIS FOR THURSDAY MORNING...LET THE SMALL CHANCE FOR
RAIN REMAIN IN THE SOUTHEASTERN PART OF THE CWA. HIGH PRESSURE WILL
QUICKLY REPLACE THE SHORTWAVE OVER THE CWA THURSDAY AFTERNOON INTO
EVENING. HIGH PRESSURE WILL THEN BE OVER THE CWA THROUGH SATURDAY
AFTERNOON. WATCHING SATURDAY NIGHT INTO SUNDAY FOR POSSIBLE RAIN
INTRODUCTION. THE GFS WAS BEING SOMEWHAT CONSISTENT IN MOVING A COLD
FRONT SOUTHWARD THROUGH THE CWA SATURDAY NIGHT AND THEN HAVING HIGH
PRESSURE MOVE IN ON SUNDAY INTO SUNDAY EVENING...DISSIPATING THE
FRONT/RAIN AS IT MOVED INTO THE CWA...BUT NOW THE LATEST RUN OF THE
GFS STALLS THE FRONT OUT IN THE CWA AND KEEPS THE QPF FURTHER
NORTH...UP INTO MICHIGAN. ALSO...WHERE THERE WAS NOTHING ON
MONDAY...NOW THE GFS SUGGESTS A BOUNDARY COULD BE HANGING AROUND FOR
SOME POSSIBLE RAIN. WITH NOT MUCH CERTAINTY AND MODELS CHANGING SOME
NOW FOR THE LATER PART OF THE WEEKEND INTO MONDAY...WILL STAY DRY
YET FOR THIS TIME PERIOD. INTRODUCED NEXT TUESDAY AS DRY...WITH
MODELS KEEPING A LOW PRESSURE TROUGH OFF TO THE WEST YET. NO MAJOR
CHANGES TO TEMPERATURES.

&&

.AVIATION...
AT 16Z...A COLD FRONT EXTENDED FROM ERN LAKE HURON...SOUTHWEST
INTO NRN MICHIGAN...SRN LAKE MICHIGAN...THEN INTO THE MID MS VLY.
THIS FRONT IS FCST TO TRAVERSE THE TAF SITES 21Z AND 02Z.

THE COLD FRONT WILL INTERACT WITH MODERATE INSTABILITY AHEAD OF
IT...WHICH WILL RESULT IN A 2 TO 4 HOUR WIND OF SHOWERS AND
THUNDERSTORMS AHEAD AND JUST BEHIND THE FRONT. ATTM...HAVE
THUNDERSTORMS OCCURRING AT KSBN AROUND 20Z AND AROUND 23Z AT KFWA.
WILL KEEP CONDITIONS IN THE MVFR CATEGORY...BUT LOCAL IFR CONDITIONS
..ESPECIALLY FROM HEAVY RAIN...CAN NOT BE RULED OUT AND WILL BE
MONITORED. ONCE THE FRONT PASSES BY...CAA AND LOW LVL MOISTURE
WILL CAUSE CIGS TO GRADUALLY LOWER BELOW THE 2000 FOOT LEVEL
OVERNIGHT. THERE WILL ALSO BE A PERIOD OF POST FRONTAL SHOWERS
BETWEEN 00Z AND 06Z. A WEAK RIDGE OF HIGH PRESSURE IS FCST TO
BUILD INTO THE REGION AROUND 18Z. THIS WILL ALLOW LOW CIGS TO
EVENTUALLY SCATTERED OUT AROUND THAT TIME.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM EDT WEDNESDAY
     FOR LMZ043-046.

&&

SHORT TERM/AVIATION...HICKMAN
LONG TERM...LOTHAMER
Hazardous weather outlook, May 15, 3:55 AM CDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
455 AM EDT TUE MAY 15 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-160900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
455 AM EDT TUE MAY 15 2007 /355 AM CDT TUE MAY 15 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT THIS
AFTERNOON. SOME THUNDERSTORMS MAY BECOME SEVERE WITH THE PRIMARY
THREAT BEING DAMAGING WIND. ISOLATED LARGE HAIL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS
EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX

LMZ043-046-061-160900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
455 AM EDT TUE MAY 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT THIS
AFTERNOON. SOME THUNDERSTORMS MAY BECOME SEVERE WITH THE PRIMARY
THREAT BEING DAMAGING WIND. ISOLATED LARGE HAIL IS ALSO POSSIBLE.

IN ADDITION TO THUNDERSTORMS...WINDS WILL INCREASE OUT OF THE
NORTHWEST THIS AFTERNOON BEHIND A COLD FRONT. SUSTAINED WINDS OF
15 TO 20 KNOTS WITH HIGHER GUSTS ARE EXPECTED TONIGHT. THE WIND WILL
ALLOW WAVES TO BUILD TO 3 TO 5 FEET. A SMALL CRAFT ADVISORY MAY BE
NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

3 TO 5 FOOT WAVES ARE EXPECTED TO CONTINUE INTO WEDNESDAY MORNING.
THE WAVES WILL GRADUALLY SUBSIDE AS NORTHWEST WINDS DIMINISH
DURING THE DAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, May 15, 3:35 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
435 PM EDT TUE MAY 15 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     LA PORTE                41.61N  86.71W
05/15/2007  M63 MPH          LA PORTE           IN   TRAINED SPOTTER

            TREES AND FENCES DOWN.

&&

MCS
Local storm report, May 15, 3:46 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
446 PM EDT TUE MAY 15 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TORNADO          LA PORTE                41.61N  86.71W
05/15/2007                   LA PORTE           IN   EMERGENCY MNGR

            TORNADO REPORTED ON THE GROUND BY A SPOTTER.

&&

MCS
Local storm report, May 15, 3:51 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 PM EDT TUE MAY 15 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0449 PM     TSTM WND DMG     LA PORTE                41.61N  86.71W
05/15/2007                   LA PORTE           IN   TRAINED SPOTTER

            MULTIPLE TREES AND POWER LINES DOWN IN AND AROUND LA
            PORTE... WINDS ESTIMATED BETWEEN 65 TO 70 MPH

&&

MCS
Local storm report, May 15, 3:52 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
452 PM EDT TUE MAY 15 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             3 NNW NAPPANEE          41.49N  86.01W
05/15/2007  M0.50 INCH       ELKHART            IN   NWS EMPLOYEE

&&

MCS
Local storm report, May 15, 4:27 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
527 PM EDT TUE MAY 15 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND GST     5 S CULVER              41.15N  86.42W
05/15/2007  M59 MPH          FULTON             IN   AMATEUR RADIO

            59MPH WIND MEASURED

&&

ELB
Local storm report, May 15, 4:28 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
528 PM EDT TUE MAY 15 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     1 N MILFORD             41.42N  85.85W
05/15/2007                   KOSCIUSKO          IN   NWS EMPLOYEE

            SEVERAL LARGE TREE BRANCHES DOWN.

&&

MCS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 12:55 PM CDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph52 min
May 15, 1:53 PM CDTSevere Thunderstorm WarningIWXKosciusko, Noble49 min
May 15, 2:58 PM CDTSevere Thunderstorm WarningIWXKosciusko32 min
May 15, 3:03 PM CDTSevere Thunderstorm WarningIWXPulaski42 min
May 15, 3:08 PM CDTSpecial Marine WarningIWX97 min
May 15, 3:13 PM CDTTornado WarningIWXLaPorte41 min
May 15, 3:23 PM CDTSevere Thunderstorm WarningIWXFulton, Marshall52 min
May 15, 3:43 PM CDTSevere Thunderstorm WarningIWXKosciusko62 min
May 15, 3:44 PM CDTTornado WarningIWXSaint Joseph46 min
May 15, 3:51 PM CDTTornado WarningIWXPulaski, Starke39 min
May 15, 4:01 PM CDTSevere Thunderstorm WarningIWXWhite25 min
May 15, 4:09 PM CDTTornado WarningIWXFulton, Marshall, Starke39 min
May 15, 4:11 PM CDTTornado WarningIWXCass49 min
May 15, 4:12 PM CDTSevere Thunderstorm WarningIWXElkhart, LaGrange, Noble48 min
May 15, 4:26 PM CDTSevere Thunderstorm WarningIWXFulton34 min
May 15, 4:35 PM CDTSevere Thunderstorm WarningIWXKosciusko, Miami, Wabash34 min
May 15, 4:51 PM CDTSevere Thunderstorm WarningIWXHuntington, Noble, Whitley47 min
May 15, 5:23 PM CDTSevere Thunderstorm WarningIWXDeKalb, Steuben42 min

Nearby

Flash Flood Warnings in Indiana, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.